# SDR 99ZZZX2953

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1373G
- Make and model: Cessna 340A
- Aircraft serial: 340A0072
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16101901
- Condition: Cracked
- Location: Lt Mlg
- Component: Parkerhanfin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAXI-OUT, PILOT CALLED BACK AND SAID HE WAS RETURNING BECAUSE HE HAD A  'FLAT SPOT' ON THE LEFT MLG TIRE.  AS THE AIRCRAFT TAXIED IN, MAINTENANCE NOTICED THE TIRE WAS FLAT AND STOPPED HIM.  WHEN THE WHEEL WAS REMOVED, A 4 INCH LONG CRACK WAS DISCOVERED IN THE BEAD AREA WHICH HAD EXPANDED OUTWARD AND BEGAN RUBBING ON A BRAKE BACKPLATE ASSEMBLY (064-02700) WHICH OVERHEATED AND CAUSED THE TIRE TO MELT AND DEFLATE.
